It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: hypothyroid and diet pills

Re: hypothyroid and diet pills

[ Back to Messages ]

Message

Posted by Angie on July 24, 2000 at 23:07:33:

In Reply to: hypothyroid and diet pills posted by kat on July 24, 2000 at 22:08:06:

You should never have quit your synthroid if you want to lose weight. While synthroid doesn't cause weight loss it doesn't prevent it they way not talking it does. Do not suddenly start taking your synthroid again, consult your doctor first.
I took a substance called GO GO Juice when I was losing weight. It's all natural and doesn't give you that diet pill light headedness. Another benefit was that I also had a warmth in my hands and feet, something I don't normally have. Crash diets are not the answer. A well balanced diet with lower calories is always the best bet. You don't see the weight flying off , but when you reach your goal you won't see it coming back again. You can successfully lose but it's going to take time and effort to do so.
People are more than their size. My brother was a big man (550lbs), he was loved, respected & adored by those that knew him. I don't like to see anyone feeling bad because they have a weight problem, all people are wonderful and deserve to be happy.
I couldn't lose a pound until I could look myself in the eye and say, "I am a complete person, my weight cannot change that, I love myself for who and what I am." Sounds corny, but it helped to build the confidence I needed to lose 140lbs.
Good Luck,
Angie


Follow Ups




All times are GMT -7. The time now is 11:50 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!